Hirsch, R and Gorogiannis, N (2010) The Complexity of the Warranted Formula Problem in Propositional Argumentation. JOURNAL OF LOGIC AND COMPUTATION , 20 (2) 481 - 499. 10.1093/logcom/exp074.
Full text not available from this repository.
|Title:||The Complexity of the Warranted Formula Problem in Propositional Argumentation|
|Keywords:||Argumentation, propositional logic, complexity, warranted formula problem|
|UCL classification:||UCL > School of BEAMS > Faculty of Engineering Science > Computer Science|
Archive Staff Only: edit this record